# SDR DL72S002282

- Difficulty date: November 20, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 64,932 hours, 49,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / C1 CARGO DOOR CUTOUT SURROUND STRUCTURE / FWD    FRAME / FS 560 : WEB CRACK REPAIR THE FWD FRAME OF THE C1 CARGO DOOR CUTOUT (FS 560) WAS FOUNDWITH A CRACK IN THE FRAME WEB.  THE CRACK WA REMOVED WITH A .75" DIA HOLE THROUGHT THE WEB.  THE FRAME WAS REPAIRED WITHA TITANIUM DOUBLER INSTALLED PER ER/A 379225-14AD, REV A.
